A Characterization of Homogeneous Fractional Hardy-Type Integrals on Variable Exponent Spaces
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Conference Proceedings of Science and Technology
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this study, we establish boundedness of homogeneous fractional Hardy-type integral on variable exponent spaces.
Description
ORCID
Keywords
Variable exponent Lebesgue space
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Conference Proceedings of Science and Technology;Conference Proceeding of 2th International Conference on Mathematical Advences and Applications (ICOMAA-2019).
Volume
2
Issue
1
Start Page
41
End Page
43